Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 295, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 25, 2016, 5:07 PM CDT for Hunt County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 5:07 PM CDT (22:07 UTC)
- Expired
- Jul 25, 2016, 5:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
175
WUUS54 KFWD 252207
SVRFWD
TXC231-252230-
/O.NEW.KFWD.SV.W.0295.160725T2207Z-160725T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 PM CDT
* AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CAMPBELL...OR NEAR GREENVILLE...MOVING SOUTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GREENVILLE AROUND 520 PM CDT.
CADDO MILLS AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEYLANDVILLE AND JOSEPHINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3288 9612 3296 9630 3313 9630 3326 9594
3317 9586 3307 9586
TIME...MOT...LOC 2206Z 055DEG 20KT 3315 9599
HAIL...0.88IN
WIND...60MPH
$$
CARLAW1 follow-up statement
240
WWUS54 KFWD 252227
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT MON JUL 25 2016
TXC231-252236-
/O.EXP.KFWD.SV.W.0295.000000T0000Z-160725T2230Z/
HUNT TX-
527 PM CDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNT COUNTY WILL
EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN AND GUSTY WINDS IN EXCESS OF 30 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3288 9612 3296 9630 3313 9630 3326 9594
3317 9586 3307 9586
TIME...MOT...LOC 2225Z 055DEG 20KT 3315 9599
$$
CARLAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:09 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 25, 3:09 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 309 PM CDT MON JUL 25 2016 .DISCUSSION... A large swath of deep Gulf moisture has invaded North and Central Texas today in response to a slow-moving inverted trough which has finally worked its way in from the east. This is all occurring as an upper level ridge which brought the triple digit heat over the weekend retrogrades westward into the 4-corners region. With the shear axis aloft and a moist and unstable airmass now in place, the ingredients for diurnal convection will come together each day across the forecast area for most of this week. A deck of mid level clouds which moved overhead this morning prolonged the onset of storms today (compared to what earlier guidance indicated), but once the mid 90s convective temps were reached we have seen scattered convection bubbling across the region. We should continue to see a gradual increase in coverage through late afternoon, before the peak heating hours wane and storms taper off. One concern with these storms will be locally heavy rainfall and possible flooding due to the high moisture environment in place and slow southwest cell motion. Fortunately, it appears that the flood threat would remain isolated due to the scattered and pulse nature of the thunderstorm activity. An additional concern will be downburst winds as occasionally intense cores collapse on themselves. An isolated damaging wind threat cannot be ruled out, though the vast majority of this afternoon's storms should remain sub-severe. Convection will begin to wane this evening with the loss of surface heating, and any activity during the overnight hours should remain isolated in nature. Warm and humid conditions will prevail overnight with above-normal low temperatures expected. With high dewpoints and light winds, air quality will become an issue during the day on Tuesday. The TCEQ has gone ahead and issued an Ozone Action Day for the Metroplex for Tuesday. Showers and storms should begin to develop again during the afternoon hours with brief heavy rain and gusty winds being the main concern. Convection will be scattered in nature, and any flooding threat should be limited to small lines or clusters in the vicinity of outflow mergers. Little change in the weather pattern is expected through the end of the work week with primarily diurnally driven convection expected each day. Activity should remain scattered and POPs will generally range from 30 to 50 percent. By Saturday, the upper level ridge to our west will begin to once again expand eastward into the Southern Plains. Low POPs will be kept across the eastern half of the forecast area over the weekend before hot and dry weather returns area-wide early next week. 30 && .AVIATION... /ISSUED 100 PM CDT MON JUL 25 2016/ 18 UTC TAF Cycle Concerns...Convective potential at all North and Central TX TAF sites. Otherwise...VFR. For the Metroplex TAF sites...VFR conditions are generally expected, outside of active convection this afternoon. The morning mid-level stratus deck has eroded, yielding to abundant sunshine. Visible satellite imagery combined with surface observations have revealed a rapidly developing CU/TCU field with more agitated CU/TCU along the Red River. This deeper convection along the Red River appears to be aided by sufficient low level convergence along a remnant outflow boundary that has progressed southward from convection in OK/KS. Convection that develops should initially remain north and east of D10 airspace. Through the mid and late afternoon hours, the boundary layer should become hot and well mixed and numerous convective outflows should develop. This should promote the development of additional scattered convection that should ease south and westward towards the Metroplex TAF sites closer to 2000 UTC. Convection at or in the vicinity of any TAF sites will be capable of brief heavy rain resulting in poor visibilities and strong outflow which will result in variable and chaotic low level wind fields. Otherwise, light and variable winds outside of convection will become easterly through the TAF cycle. Additional convection is expected Tuesday afternoon as low level east flow continues. Right now, confidence remains too low to prevail TS in the extended portion of the DFW TAF, but may be required at later issuances. For the Waco TAF site...Convective chances also exist across Central TX, this afternoon, albeit the better chances should be 1-2 hours later compared to the Metroplex TAF sites. Main hazards to aviation will be lightning, reduced visibility due to heavy rain and strong convective outflows. Otherwise, VFR conditions will continue. 24-Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 97 79 97 79 / 20 30 10 30 20 Waco 77 95 76 95 78 / 30 40 20 40 20 Paris 76 95 76 94 75 / 20 30 10 30 20 Denton 75 96 77 95 77 / 20 30 10 30 20 McKinney 76 96 76 96 77 / 20 30 10 30 20 Dallas 80 96 79 97 79 / 20 30 10 30 20 Terrell 76 95 76 94 77 / 20 30 10 30 20 Corsicana 77 95 76 94 76 / 30 40 20 40 20 Temple 76 94 74 94 76 / 30 50 20 40 20 Mineral Wells 75 95 75 96 76 / 20 30 10 30 20 && .FWD Watches/Warnings/Advisories... None. && 24/30
Hazardous weather outlook, Jul 25, 4:34 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 434 PM CDT MON JUL 25 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261415- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 434 PM CDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO SLOWLY DIMINISH IN COVERAGE LATER TONIGHT. ANY STORMS THAT DEVELOP COULD PRODUCE GUSTY DOWNBURST WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE END OF THE UPCOMING WEEKEND. HIGHEST RAIN CHANCES ARE EXPECTED TO BE ON TUESDAY AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP THIS WEEK WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME LOCALIZED AREAS COULD ALSO RECEIVE HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING. 24-BAIN
In the hours before
Special weather statement, Jul 25, 1:37 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CDT MON JUL 25 2016
TXZ121-122-135-251930-
KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
137 PM CDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN ZANDT...
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES UNTIL 230 PM
CDT...
AT 135 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS 7 MILES NORTHEAST OF KEMP...OR 11 MILES SOUTHEAST OF
KAUFMAN...MOVING SOUTHWEST AT 10 MPH.
WINDS OF UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM CLUSTER.
LOCATIONS IMPACTED INCLUDE...
KAUFMAN...GUN BARREL CITY...MABANK...SEVEN POINTS...KEMP...
GRAYS PRAIRIE...COTTONWOOD...PURTIS CREEK STATE PARK...OAK GROVE...
POST OAK BEND CITY...ROSSER AND OAK RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR THE NORTHERN SECTIONS OF CEDAR CREEK RESERVOIR...HEAD
TO SHORE AND GET AWAY FROM THE WATER. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3234 9645 3236 9645 3239 9644 3241 9644
3265 9638 3273 9606 3255 9593 3235 9588
TIME...MOT...LOC 1835Z 032DEG 7KT 3251 9613
24-BAINSpecial weather statement, Jul 25, 1:43 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT MON JUL 25 2016
TXZ105-121>123-251915-
HUNT TX-RAINS TX-KAUFMAN TX-VAN ZANDT TX-
143 PM CDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...NORTHWESTERN
VAN ZANDT...WESTERN RAINS AND NORTHEASTERN KAUFMAN COUNTIES UNTIL 215
PM CDT...
AT 140 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER LAKE TAWAKONI STATE PARK...OR 10 MILES NORTH OF
WILLS POINT...MOVING SOUTHWEST AT 15 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST TAWAKONI...EAST TAWAKONI...HAWK COVE...
LAKE TAWAKONI STATE PARK...POINT AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF ON OR NEAR LAKE
TAWAKONI...HEAD TO SHELTER AS GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING ARE EXPECTED.
&&
LAT...LON 3276 9581 3275 9606 3276 9618 3284 9612
3305 9593 3305 9586 3298 9586 3298 9581
TIME...MOT...LOC 1840Z 038DEG 12KT 3285 9595
24-BAINSpecial weather statement, Jul 25, 3:47 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT MON JUL 25 2016
TXZ134-252115-
ELLIS TX-
347 PM CDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 415 PM CDT...
AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAXAHACHIE...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...RED OAK...OVILLA...
VENUS...ITALY...OAK LEAF...MAYPEARL...BARDWELL...
MILFORD AND PECAN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3205 9694 3226 9709 3255 9709 3254 9677
3221 9661
TIME...MOT...LOC 2046Z 066DEG 8KT 3242 9684
30Special weather statement, Jul 25, 4:18 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT MON JUL 25 2016
TXZ133-134-252200-
JOHNSON TX-ELLIS TX-
418 PM CDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELLIS AND
NORTHEASTERN JOHNSON COUNTIES UNTIL 500 PM CDT...
AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYPEARL...OR 9 MILES SOUTH OF MIDLOTHIAN...MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDLOTHIAN...ALVARADO...VENUS...GRANDVIEW AND MAYPEARL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3229 9694 3223 9726 3235 9732 3249 9724
3248 9701
TIME...MOT...LOC 2117Z 084DEG 7KT 3236 9704
CARLAWSpecial weather statement, Jul 25, 4:48 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
448 PM CDT MON JUL 25 2016
TXZ104-252230-
COLLIN TX-
448 PM CDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIN COUNTY UNTIL 530
PM CDT...
AT 448 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ANNA...OR 7 MILES NORTHEAST OF MCKINNEY...MOVING SOUTHWEST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLANO...MCKINNEY...FRISCO...ALLEN...WYLIE...MURPHY...PROSPER...
ANNA...FAIRVIEW...PRINCETON...CELINA...LUCAS...PARKER...
LOWRY CROSSING...MELISSA...ST. PAUL...NEW HOPE...
WESTON AND WESTMINSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3337 9660 3330 9646 3301 9656 3311 9678
3324 9683
TIME...MOT...LOC 2148Z 043DEG 19KT 3329 9657
CARLAWSpecial weather statement, Jul 25, 4:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT MON JUL 25 2016
TXZ147-161-252245-
LIMESTONE TX-FREESTONE TX-
458 PM CDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND SOUTHERN FREESTONE
COUNTIES UNTIL 545 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTHWEST OF HUBBARD TO 9 MILES NORTH
OF BUFFALO. MOVEMENT WAS SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...TEAGUE...FAIRFIELD...MART...COOLIDGE...
FORT PARKER STATE PARK...THORNTON...KOSSE AND KIRVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3154 9596 3138 9630 3135 9633 3122 9660
3170 9693 3179 9677 3172 9653 3181 9621
3165 9591
TIME...MOT...LOC 2157Z 042DEG 11KT 3173 9688 3159 9602
CARLAWThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:37 PM CDT | Special Weather Statement | FWD | Kaufman | 53 min |
| Jul 25, 1:43 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Jul 25, 2:10 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains, Van Zandt | 3 hr |
| Jul 25, 3:47 PM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Jul 25, 4:18 PM CDT | Special Weather Statement | FWD | Johnson | 42 min |
| Jul 25, 4:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 24 min |
| Jul 25, 4:48 PM CDT | Special Weather Statement | FWD | Collin | 42 min |
| Jul 25, 4:58 PM CDT | Special Weather Statement | FWD | Freestone, Limestone | 47 min |
| Jul 25, 5:21 PM CDT | Special Weather Statement | FWD | McLennan | 39 min |
| Jul 25, 5:32 PM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Jul 25, 5:41 PM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Jul 25, 6:13 PM CDT | Special Weather Statement | FWD | Hopkins | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.